Plasticity of an anisotropic body
Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1082-1085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_5_a13,
author = {M. A. Grekov},
title = {Plasticity of an anisotropic body},
journal = {Doklady Akademii Nauk},
pages = {1082--1085},
year = {1984},
volume = {278},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a13/}
}
M. A. Grekov. Plasticity of an anisotropic body. Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1082-1085. http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a13/